# SDR AALA202011029003

- Difficulty date: November 1, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 64,635 hours, 24,275 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING CLIMB THROUGH 20,000 FEET, CABIN PRESSURE PUSHING 9400 AND CLIMBING.  PERFORMED EMERGENCY DESCENT.  FOUND FORWARD CARGO DOOR SEAL LEAKING.  REMOVED AND REPLACED FORWARD CARGO DOOR SEAL, IAW AMM 52-31-18.
